# SDR DALA2022061004075

- Difficulty date: June 10, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 65,093 hours, 8,493 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Warning Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3320 DOOR 4R DOOR ASSIST SNUBBER PRESSURE LOW & CAUTION MSG ON F/A FAP. CORRECTIVE ACTION: SERVICED DOOR 4R - DOOR ASSIST ACTUATOR IAW A330 AMM 52-10. MSG CLEARED. (8718202)
